I take carvedilo and spirodolotone and losarton and furosemide and I always feel weak light headed and have a head ache been on this medicine for 3 years now
19 Aug 2013
All these medicines combined cause this. I have been experiencing only with Carvediol also.Best is to gradually reduce dosage and shift to still healtheir life style.generally doctors are helpless as they have to go by protocol.My suggestions
1.Meditate for 20 minutes daily and pray.
2.Exercise for 15 -20minutes before breakfast .
3.Do Yoga and Breathing exercises.
4.5 Fruit servings, less fat , reduce sugar by 40% , salt by 50% .
5.Target 7-10% weight reduction Reduce night intake by 40%.
6.Play with kids and Be happy.
With all above , oyu may have still few uncomforatable feelings.Learn to Live with them as part of Life and take care--I am Heart attack survivor since last 2 years-Good Luck and God Bless
- Furosemide Information for Consumers
- Furosemide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Furosemide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had open heart surgery in 98 2 valve replacements stainless steele valves. I've been on furosemide 80 mg. along with potassium all this time. ...
1 answer • 23 Sep 2009
Ran out of Venlafaxine xr been out for about 4 days. I feel dizzy, light headed and racing heart. I?
... do not feel right. Is this because of not having the venlafxine?
2 answers • 26 Jul 2010
I had my thyroid removed and I feel like I have cotton balls in my head and I'm weak and light headed. Dr. says it take about four weeks for ...
2 answers • 13 Nov 2011
At first my doctor thought I had benign positional vertigo... but I don't really feel "dizzy", more light-headed. And my eyes ...
2 answers • 18 Oct 2013
... could be. It worries me. He does take lots of medicine and has a pace maker n heart problems. Any help on what it could be
3 answers • 3 Dec 2013